Show simple item record

dc.contributor.authorNuñez, A.
dc.contributor.authorBurillo López, Pedro
dc.contributor.authorFuentes-González, Ramón
dc.contributor.authorGonzález Sotos, León
dc.date.accessioned2007-03-02T19:16:47Z
dc.date.available2007-03-02T19:16:47Z
dc.date.issued1994
dc.identifier.issn1134-5632
dc.identifier.urihttp://hdl.handle.net/2099/2436
dc.description.abstractThe class of overtaker binary relations associated with the order in a lattice is defined and used to generalize the representations of L-fuzzy sets by means of level sets or fuzzy points.
dc.format.extent13
dc.language.isoeng
dc.publisherUniversitat Politècnica de Catalunya. Secció de Matemàtiques i Informàtica
dc.relation.ispartofMathware & soft computing . 1994 Vol. 1 Núm. 1 p. 69-81.
dc.rightsReconeixement-NoComercial-CompartirIgual 3.0 Espanya
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subject.otherDistributive lattices
dc.subject.otherRepresentation of L-fuzzy sets
dc.subject.otherFuzzy points
dc.subject.otherLevel sets
dc.titleOvertaker binary relations on complete completely distributive lattices related to the level sets of the L-fuzzy Sets
dc.typeArticle
dc.subject.lemacSistemes difusos
dc.subject.lemacReticles, Teoria de
dc.subject.amsClassificació AMS::06 Order, lattices, ordered algebraic structures::06D Distributive lattices
dc.rights.accessOpen Access


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain